# SDR UIEA2020082401854

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,329 hours, 22,141 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOAD APPLIED TO HYD SYSTEM, APU AUTO FAULTED AND SHUT DOWN.   PERFORMED APU BITE TEST IAW AMM 49-61-05. NO FAULTS NOTED,  APU STARTED AND OPERATING NORMAL.
